Bugeaud, Yann - Effective irrationality measures for quotients of logarithms of rational numbers

hrj:1359 - Hardy-Ramanujan Journal, January 1, 2015, Volume 38
Effective irrationality measures for quotients of logarithms of rational numbers

Authors: Bugeaud, Yann

We establish uniform irrationality measures for the quotients of the logarithms of two rational numbers which are very close to 1. Our proof is based on a refinement in the theory of linear forms in logarithms which goes back to a paper of Shorey.


Source : oai:HAL:hal-01253659v1
Volume: Volume 38
Published on: January 1, 2015
Submitted on: January 14, 2016
Keywords: Linear forms in logarithms,Baker's theory,irrationality measure ,2010 Mathematics Subject Classification 11J82, 11J86,[MATH] Mathematics [math]


Share

Browsing statistics

This page has been seen 183 times.
This article's PDF has been downloaded 108 times.